# SDR QMLA2017060317055

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N911KX
- Make and model: Bell 429
- Aircraft serial: 57002
- Aircraft time: 3,145 hours, 9,737 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Part number: 12TW110
- Condition: Failed
- Location: Anti Col Light
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT MADE PRECAUTIONARY LANDING IN FIELD DUE TO THE ODOR OF SMOKE IN THE COCKPIT. FOUND  ANTI COLLISION LIGHT SWITCH FAILED.
